Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads
Full metadata record
Files in This Item:
DC FieldValueLanguage
dc.contributor.authorCHOIE, YOUNG JUko
dc.date.accessioned2018-01-04T06:39:08Z-
dc.date.available2018-01-04T06:39:08Z-
dc.date.created2017-12-18-
dc.date.issued2018-12-
dc.identifier.citationJOURNAL OF NUMBER THEORY, v.0, no.0, pp.0 - 0-
dc.identifier.issn0022-314X-
dc.identifier.urihttp://oasis.postech.ac.kr/handle/2014.oak/38935-
dc.languageEnglish-
dc.publisherSpringer Ver-
dc.titleOn Hecke L-functions attached to half-integral weight modular forms-
dc.title.alternativeOn Hecke L-functions attached to half-integral weight modular forms-
dc.typeArticle-
dc.identifier.pid20177-
dc.type.rimsART-
dc.contributor.localauthorCHOIE, YOUNG JU-
dc.citation.endPage0-
dc.citation.number0-
dc.citation.startPage0-
dc.citation.titleJOURNAL OF NUMBER THEORY-
dc.citation.volume0-
dc.description.journalClass1-

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 CHOIE, YOUNG JU
Dept of Mathematics
Read more

Views & Downloads

Browse